# SDR FDEA201408242301

- Difficulty date: August 24, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 71,836 hours, 16,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R3 MAIN ENTRY DOOR AFT LOWER JAMB STATION 1310, LONGERON 26 - 27 WEB FOUND CRACKED.  WEB REPAIRED AS PER SRM 53-40-15 FIGURE 201 REPAIR 3   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
